Customers from Vietnam & America November 20th, 2019

20.11.2019

Customers from #vietnam #america

Pick-up and drop-off at accommodation in #kyoto

Traveling by Toyota HIACE 2019

[DRAFT] ITINERARY

09:00~09:40 Pick up at hotel and head to Arashiyama

09:40~11:00 Visit Arashiyama (Bamboo Forest, Tenryu-ji Temple, Togetsu-Bridge and the town) <80 Minutes>

11:00~11:10 Head to Jojakko-Ji Temple

11:10~11:40 Visit Jojakko-Ji Temple <30 Minutes>

11:40~13:00 Early Lunch <60 Minutes + traveling time>

13:00~13:40 Head to Higashiyama District

13:40~14:40 Visit Higashiyama District (Ninenzaka – 100 years old wooden tatami starbucks, Sannenzaka, Kiyomizudera) <60 Minutes>

14:40~15:00 Head to Nishiki Market

15:00~15:30 Visit Nishiki market <30 Minutes>

15:30~16:00 Head to Fushimi Inari Taisha

16:00~16:30 Visit Fushimi Inari Taisha <30 Minutes>

16:30~17:00 Head to Hotel to collect luggages or directly to Kyoto station

Private VIP Tour in #japan

Customise your itinerary your way!

WhatsApp/Viber/WeChat/Line +818043948008

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

%d bloggers like this: